| Model Number |
030449 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
12/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: sig60axt, tri 2.0 sig60axt 60 xtra thk 15mm, (lot # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a robotic thoracoscopic procedure with bedside application, a handle and reload were connected and inserted into the patient, and after the target tissue was positioned between the jaws and the magazine was closed, the magazine could no longer be reopened.Due to the inability to disengage the instrument, the procedure was interrupted and converted from robotic thoracoscopic to open surgery in order to manually retrieve the instrument using other surgical instruments.The handle was replaced and another reload was used to continue the case.
Additional Manufacturer Narrative
Additional information: d1, d4 (model #, catalog #, expiration date), g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d4 (expiration date, lot #, unique identifier (udi) #), d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the instrument locked on tissue.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.